Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Positive Rational Solutions to $x^y = y^{mx}$: A Number-Theoretic Excursion

Michael A. Bennett and Bruce Reznick
The American Mathematical Monthly
Vol. 111, No. 1 (Jan., 2004), pp. 13-21
DOI: 10.2307/4145011
Stable URL: http://www.jstor.org/stable/4145011
Page Count: 9
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Positive Rational Solutions to $x^y = y^{mx}$: A Number-Theoretic Excursion
Preview not available

Page Thumbnails

  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14
  • Thumbnail: Page 
15
    15
  • Thumbnail: Page 
16
    16
  • Thumbnail: Page 
17
    17
  • Thumbnail: Page 
18
    18
  • Thumbnail: Page 
19
    19
  • Thumbnail: Page 
20
    20
  • Thumbnail: Page 
21
    21